American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16E10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Olgur Celikbas, Lars Winther Christensen, Li Liang and Greg Piepmeyer. Stable homology over associative rings. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Colin Ingalls and Charles Paquette. Homological dimensions for co-rank one idempotent subalgebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Liping Li. Representations of modular skew group algebras. Trans. Amer. Math. Soc. 367 (2015) 6293-6314.
Abstract, references, and article information   
View Article: PDF

[4] D.-G. Wang, J. J. Zhang and G. Zhuang. Connected Hopf algebras of Gelfand-Kirillov dimension four. Trans. Amer. Math. Soc. 367 (2015) 5597-5632.
Abstract, references, and article information   
View Article: PDF

[5] Ioannis Emmanouil and Olympia Talelli. Finiteness criteria in Gorenstein homological algebra. Trans. Amer. Math. Soc. 366 (2014) 6329-6351.
Abstract, references, and article information   
View Article: PDF

[6] Dieter Happel and Luise Unger. Reconstruction of path algebras from their posets of tilting modules. Trans. Amer. Math. Soc. 361 (2009) 3633-3660. MR 2491894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. Kirkman, J. Kuzmanovich and J. J. Zhang. Rigidity of graded regular algebras. Trans. Amer. Math. Soc. 360 (2008) 6331-6369. MR 2434290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Riccardo Colpi and Kent R. Fuller. Tilting objects in abelian categories and quasitilted rings. Trans. Amer. Math. Soc. 359 (2007) 741-765. MR 2255195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Oana Veliche. Gorenstein projective dimension for complexes. Trans. Amer. Math. Soc. 358 (2006) 1257-1283. MR 2187653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Q.-S. Wu and J. J. Zhang. Noetherian PI Hopf algebras are Gorenstein. Trans. Amer. Math. Soc. 355 (2003) 1043-1066. MR 1938745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Izuru Mori. Homological properties of balanced Cohen-Macaulay algebras. Trans. Amer. Math. Soc. 355 (2003) 1025-1042. MR 1938744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lidia Angeleri-Hügel and Jan Trlifaj. Tilting theory and the finitistic dimension conjectures. Trans. Amer. Math. Soc. 354 (2002) 4345-4358. MR 1926879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Annetta Aramova, Luchezar L. Avramov and Jürgen Herzog. Resolutions of monomial ideals and cohomology over exterior algebras. Trans. Amer. Math. Soc. 352 (2000) 579-594. MR 1603874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Darin R. Stephenson. Algebras associated to elliptic curves. Trans. Amer. Math. Soc. 349 (1997) 2317-2340. MR 1390046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yves Félix and Jean-Claude Thomas. Loop space homology of spaces of small category . Trans. Amer. Math. Soc. 338 (1993) 711-721. MR 1134757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hisaaki Fujita. Erratum to: ``Tiled orders of finite global dimension'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 322} (1990), no.\ 1, 329--342; MR0968884 (91b:16016)] . Trans. Amer. Math. Soc. 327 (1991) 919-920. MR 1123264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hisaaki Fujita. Tiled orders of finite global dimension . Trans. Amer. Math. Soc. 322 (1990) 329-341. MR 968884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia